# SDR AALA952063

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 6 AND 16 INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTOR BY PAX SEAT ROW 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
